# SDR RAIA2020032640002

- Difficulty date: March 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL IS CRACKED AT FR 10 UNDER RH DV WINDOW -          R&R LH FR 10 UNDER DV WINDOW. INSTALLED NEW RH FR 10 UNDER DV WINDOW.
